# SDR 96FDEA00262

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 1090 BETWEEN STR 23 TO 24L LBL 47 WL 169.  REMOVED DAMAGE, FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 51-40-3.
